Translator Disclaimer
July/August 2012 On the strong maximum principle for second order nonlinear parabolic integro-differential equations
Adina Ciomaga
Adv. Differential Equations 17(7/8): 635-671 (July/August 2012).

Abstract

This paper is concerned with the study of the Strong Maximum Principle for semicontinuous viscosity solutions of fully nonlinear, second-order parabolic integro-differential equations. We study separately the propagation of maxima in the horizontal component of the domain and the local vertical propagation in simply connected sets of the domain. We give two types of results for horizontal propagation of maxima: one is the natural extension of the classical results of local propagation of maxima and the other comes from the structure of the nonlocal operator. As an application, we use the Strong Maximum Principle to prove a Strong Comparison Result of viscosity sub- and supersolution for integro-differential equations.

Citation

Download Citation

Adina Ciomaga. "On the strong maximum principle for second order nonlinear parabolic integro-differential equations." Adv. Differential Equations 17 (7/8) 635 - 671, July/August 2012.

Information

Published: July/August 2012
First available in Project Euclid: 17 December 2012

zbMATH: 1264.35262
MathSciNet: MR2963799

Subjects:
Primary: 35B50, 35D40, 35K55, 35R09

Rights: Copyright © 2012 Khayyam Publishing, Inc.

JOURNAL ARTICLE
37 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.17 • No. 7/8 • July/August 2012
Back to Top